Invariants de plusieurs formes binaires
Bulletin de la Société Mathématique de France, Tome 110 (1982), pp. 429-445.
@article{BSMF_1982__110__429_0,
     author = {Brion, Michel},
     title = {Invariants de plusieurs formes binaires},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {429--445},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {110},
     year = {1982},
     doi = {10.24033/bsmf.1971},
     zbl = {0508.14006},
     mrnumber = {85d:15037},
     language = {fr},
     url = {http://archive.numdam.org/articles/10.24033/bsmf.1971/}
}
TY  - JOUR
AU  - Brion, Michel
TI  - Invariants de plusieurs formes binaires
JO  - Bulletin de la Société Mathématique de France
PY  - 1982
DA  - 1982///
SP  - 429
EP  - 445
VL  - 110
PB  - Société mathématique de France
UR  - http://archive.numdam.org/articles/10.24033/bsmf.1971/
UR  - https://zbmath.org/?q=an%3A0508.14006
UR  - https://www.ams.org/mathscinet-getitem?mr=85d:15037
UR  - https://doi.org/10.24033/bsmf.1971
DO  - 10.24033/bsmf.1971
LA  - fr
ID  - BSMF_1982__110__429_0
ER  - 
Brion, Michel. Invariants de plusieurs formes binaires. Bulletin de la Société Mathématique de France, Tome 110 (1982), pp. 429-445. doi : 10.24033/bsmf.1971. http://archive.numdam.org/articles/10.24033/bsmf.1971/

[1] Springer (T. A.). - Invariant theory (Lecture Notes n° 585, Springer-Verlag). | MR 56 #5740 | Zbl 0346.20020

[2] Springer (T. A.). - On the invariant theory of SU2. Proc. of the Koninkl. Akad. van Wetenschappen, vol. 83(3), 1980, p. 339-345. | MR 83k:20041 | Zbl 0449.22017

[3] Brion M. - La série de Poincaré des U-invariants, C. R. Acad. Sci. Paris, t. 293 (21 septembre 1981) série I, p. 107-110. | MR 83h:13018 | Zbl 0476.22012

[4] Weyl H. - Zur Darstellungstheorie und Invariantenabzählung der projektiven, der Komplex- und der Drehungsgruppe. Gesammelte Abhandlungen, Band III, pl-25 (Springer-Verlag).

[5] Sylvester J. J. - Tables of the generating functions and groundforms for simultaneous binary forms of the first orders, taken two and two together. Amer. J. of Maths., t. 2 (1879), p. 293-306. | JFM 11.0082.03

[6] Hochster M., Roberts J. L. - Rings of invariants of reductive groups acting on regular rings are Cohen-Macaulay. Adv. in Math., t. 13 (1974), p. 115-175. | MR 50 #311 | Zbl 0289.14010

[7] Stanley R. P. - Hilbert functions of graded algebras. Adv. in Math., t. 28 (1978), p. 57-83. | MR 58 #5637 | Zbl 0384.13012

[8] Stanley R. P.. - Combinatorics and invariant theory dans : Proceedings of symposia in pure mathematics : Relations between combinatorics and other parts of mathematics, vol. 34 (1979), p. 345-355. | MR 80e:15020 | Zbl 0411.22006

[9] Franklin F. - On the calculation of generating functions and tables of groundforms for binary quantics. Amer. J. of Maths., t. 3 (1880), p. 128-153. | JFM 12.0086.02

[10] Hilbert D. - Über die vollen Invariantensysteme. Math. Annalen, t. 42 (1893), p. 313-373. | JFM 25.0173.01

[11] Elliott E. B. - An introduction to the algebra of quantics (Chelsea, 1964).

[12] Salmon G. - Leçons d'algèbre supérieure (Gauthier-Villars, 1890). | JFM 22.0124.03

Cité par Sources :